Hi in the month on February I took plan B

Patient : Hi in the month on February I took plan B with 24 hours and I got my period a week early and then 2 weeks later I took plan b again and had 2 day bleeding a week after taking the pill but now in April my period is more than a week late can there be a possibility that I am pregnant?
Doctor :   Hello, Thanks for the query. Plan B is an emergency contraception and it should not be used so often on a regular ba sis as it can cause irregular cycles, heavy bleeding and alter your hormone profile and cause lot of menstrual problems as well. The delay in your periods could be due to the side effect of plan B or even a pregnancy if you have had an intercourse after you got your last menstrual cycle. Do a pregnancy test after 14 days of the last cycle to rule out pregnancy and act accordingly. In case you seek a regular contraception, kindly switch over to combined low dose contraceptive pills which are much safer and friendlier to use. Hope this helped. Regards

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

Q: Hi I have been suffering from ache and tingling in my left arm. I get weakness and pain in my forearm when trying t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews